MAUDE Adverse Event Report: I.C. MEDICAL, INC. PENEVAC1; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

I.C. MEDICAL, INC. PENEVAC1; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number ICM-000-0572
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
During surgical procedure in or, surgeon placed suction bovie back in holster.The bovie pencil tubing recoiled, causing it to come out.Drapes removed.Pt assessed.Code red called.Fire alarm pulled.After event cleared, surgical procedure proceeded.Drape & bovie saved.It has been identified that after the tubing surrounding the hot cautery tip was placed inside the safety holster is recoiled back and out of the holster landing on the drape causing a burn.Although this was quickly identified, the patient was negatively impacted and placed at increased risk for ssi [surgical site infection] as the drapes had to be removed and replaced over a surgically opened joint.

Brand Name
PENEVAC1
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
I.C. MEDICAL, INC.
15002 n. 25th dr
phoenix AZ 85023
MDR Report Key25734877
Report Number25734877
Device Sequence Number10483904
Product Code GEI
UDI-Device Identifier00817688022527
UDI-Public(01)00817688022527
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
Report Date (Section F) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICM-000-0572
Device Catalogue NumberICM-000-0572
Device Lot Number9624
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/06/2026